					TRIDAY, AUGUST 25, 2023
Time	Main Room – Salon E	Salon A-D	Cimarron/Las Cruces	Santa Fe (has screen)	Salon G
3:00 pm	Artist Check-In open Registration & Dealers Room open		SCREEN up All Weekend		3:30 PM GAMING OPEN
4:00 pm	Panel # 1 – A WIZARD NAMED SUE: A CHARACTER BY ANY OTHER NAME Yvonne Coats, Jane Lindskold, David Lee Summers, Lauren C. Teffeau. MOD: Jeffe Kennedy				4:30 PM ART SHOW OPEN TO THE PUBLIC
5:00 pm 5:30 pm	Panel # 2 – THE MULTIVERSE AS PLOT DEVICE: GOOD OR BAD? Chaz Kemp, Rachael Mayo, Kelly Robson, Jim Sorenson. MOD: Melinda M. Snodgrass	50 MINUTES WITH Darynda Jones	50 MINUTES WITH Walter Jon Williams		5:00 PM CON SUITE OPEN
6:00 pm	OPENING CEREMONIES 2023 Con Chair & Toastmaster				
6:30 pm 6:45 pm 7:00 pm	SCIENCE TALK: "10 HAZARDS TO HUMAN SURVIVAL IN SPACE"	6:30 PM Panel # 3 – TIME'S MAKING CHANGES: TODAY'S INFLU-	6:30-7:10 PM 35 MINUTES WITH Lynn Barker	6:30 PM 50 MINUTES WITH Jeffe Kennedy	6:30-7:05 PM 35 MINUTES WITH M.T. Reiten
7:15 pm	Ness Brown	ENCE ON TOMORROW John Barnes, Wil McCarthy, John Maddox Roberts, Walter Jon Williams. MOD: Craig Butler	7:15 PM BROWNCOATS SET UP		7:15-7:50 PM 35 MINUTES WITH J.L. Doty
7:30 pm 7:45 pm	ENDS <u>BY</u> 7:40 PM 7:45-8:35 PM	7:30 PM Panel # 4 – A BIKE WITH A WOBBLY WHEEL: THE		7:30-8:20 PM Solo Presentation "ELIZABETH LEGGETT SOLO	
8:00 pm 8:15 pm	Panel # 5 – SHORT AND SWEET: WHEN A NOVEL JUST WON'T DO Brian D. Hinson, Rebecca Roanhorse, Vivian Shaw, Carrie Vaughn.	UNRELIABLE NARRATOR Lou J. Berger, Betsy James, Wil McCarthy, Diana Rowland. MOD: Connie Willis	8:00 PM Fan Program "Dr. HORRIBLE'S SING-A-LONG BLOG"	ART EXHIBITION" Elizabeth Leggett	8:00-8:35 PM 35 MINUTES WITH John Barnes
8:30 pm 8:45 pm 9:00 pm	MOD: Sarena Ulibarri AUCTION SET UP (Room closed 30 minutes, please)	8:45 PM Panel # 6 – ARTIST CHAT	Film, Raffles, Prizes! <u>CSTS Charity Event</u>	8:30 PM Solo Presentation "THE MYSTERY AND	8:45 PM 50 Minutes With
9:10 pm 9:30 pm	9:10 PM TO WHENEVER LATE NIGHT CHARITY AUCTION Benefiting ENMU Williamson Library, Roadrunner Food Bank,	Jeff Benham, Carolyn Kay, Chaz Kemp, Elizabeth Leggett, Rachael Mayo, Jon Sanchez, John Sumrow.	Suggested Donation \$2-5 Presented by Albuquerque Browncoats	MAGIC OF MERMAIDS AND MERFOLK" Benjamin Radford	S.M. Stirling
10:00 pm	World Central Kitchen, and NM PBS (at least first \$500) Auctioneers: Craig C, Gordon G,	MOD: Peri Charlifu ENDS BY 10:00 PM	ENDS <u>BY</u> 10:20 PM	ENDS <u>BY</u> 9:45 PM	ENDS <u>BY</u> 9:45 PM
10:20 pm 12:00 am?	Patricia R, Geneva S. Plus Mandy				11:00 PM-ISH CON SUITE CLOSES